Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number
20610-XXXLP
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ide study device, complete udi, expiration and manufacturing dates unavailable.
Event or Problem Description
Clinical study participant diagnosed with possible bilateral rupture via mri.Right side device.
New Search
Submit an Adverse Event Report
Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer
(Section D)
SIENTRA, INC.
420 s fairview ave.
suite 200
santa barbara, ca
MDR Report Key
9892047
Report Number
1651189-2020-00227
Device Sequence Number
19524307
Product Code
FTR
UDI-Device Identifier
00812790021147
UDI-Public
00812790021147
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
P070004
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2003
Device Explanted Year
2020
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
03/27/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
20610-XXXLP
Device Catalogue Number
20610-220LP
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/27/2020
Initial Report FDA Received Date
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
56 YR